# SDR DALA2023041202886

- Difficulty date: April 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,620 hours, 14,846 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2707002) DURING ACCOMPLISHMENT OF EO 2500-01853 TO MODIFY FLOORING, DISCREPANCIES WERE FOUND WITHIN THE WORK CARDS. ACCOMPLISH VA 97747MA REV C IN CONJUNCTION WITH EO 2500-01853.
